Search dblp for Publications

export results for "toc:db/journals/adcm/adcm14.bht:"

 download as .bib file

@article{DBLP:journals/adcm/BoydMSZ01,
  author    = {Geoff Boyd and
               Charles A. Micchelli and
               Gilbert Strang and
               Ding{-}Xuan Zhou},
  title     = {Binomial Matrices},
  journal   = {Adv. Comput. Math.},
  volume    = {14},
  number    = {4},
  pages     = {379--391},
  year      = {2001}
}
@article{DBLP:journals/adcm/CalvoIZ01,
  author    = {Mari Paz Calvo and
               Arieh Iserles and
               Antonella Zanna},
  title     = {Semi-explicit methods for isospectral flows},
  journal   = {Adv. Comput. Math.},
  volume    = {14},
  number    = {1},
  pages     = {1--24},
  year      = {2001}
}
@article{DBLP:journals/adcm/CostantiniGM01,
  author    = {Paolo Costantini and
               Tim N. T. Goodman and
               Carla Manni},
  title     = {Constructing {C3} shape preserving interpolating space curves},
  journal   = {Adv. Comput. Math.},
  volume    = {14},
  number    = {2},
  pages     = {103--127},
  year      = {2001}
}
@article{DBLP:journals/adcm/DominguezS01,
  author    = {V{\'{\i}}ctor Dom{\'{\i}}nguez and
               Francisco{-}Javier Sayas},
  title     = {Full asymptotics of spline Petrov-Galerkin methods for some periodic
               pseudodifferential equations},
  journal   = {Adv. Comput. Math.},
  volume    = {14},
  number    = {1},
  pages     = {75--101},
  year      = {2001}
}
@article{DBLP:journals/adcm/DuY01,
  author    = {Liu Du and
               Ningning Yan},
  title     = {Gradient recovery type a posteriori error estimate for finite element
               approximation on non-uniform meshes},
  journal   = {Adv. Comput. Math.},
  volume    = {14},
  number    = {2},
  pages     = {175--193},
  year      = {2001}
}
@article{DBLP:journals/adcm/GribonvalN01,
  author    = {R{\'{e}}mi Gribonval and
               Morten Nielsen},
  title     = {Approximate Weak Greedy Algorithms},
  journal   = {Adv. Comput. Math.},
  volume    = {14},
  number    = {4},
  pages     = {361--378},
  year      = {2001}
}
@article{DBLP:journals/adcm/GuoW01,
  author    = {Ben{-}yu Guo and
               Li{-}lian Wang},
  title     = {Jacobi interpolation approximations and their applications to singular
               differential equations},
  journal   = {Adv. Comput. Math.},
  volume    = {14},
  number    = {3},
  pages     = {227--276},
  year      = {2001}
}
@article{DBLP:journals/adcm/KuijtD01,
  author    = {Frans Kuijt and
               Ruud van Damme},
  title     = {A linear approach to shape preserving spline approximation},
  journal   = {Adv. Comput. Math.},
  volume    = {14},
  number    = {1},
  pages     = {25--48},
  year      = {2001}
}
@article{DBLP:journals/adcm/Mazure01,
  author    = {Marie{-}Laurence Mazure},
  title     = {Chebyshev splines beyond total positivity},
  journal   = {Adv. Comput. Math.},
  volume    = {14},
  number    = {2},
  pages     = {129--156},
  year      = {2001}
}
@article{DBLP:journals/adcm/MeisterV01,
  author    = {Andreas Meister and
               Christof V{\"{o}}mel},
  title     = {Efficient preconditioning of linear systems arising from the discretization
               of hyperbolic conservation laws},
  journal   = {Adv. Comput. Math.},
  volume    = {14},
  number    = {1},
  pages     = {49--73},
  year      = {2001}
}
@article{DBLP:journals/adcm/ReifS01,
  author    = {Ulrich Reif and
               Peter Schr{\"{o}}der},
  title     = {Curvature integrability of subdivision surfaces},
  journal   = {Adv. Comput. Math.},
  volume    = {14},
  number    = {2},
  pages     = {157--174},
  year      = {2001}
}
@article{DBLP:journals/adcm/Temlyakov01,
  author    = {Vladimir N. Temlyakov},
  title     = {Greedy algorithms in Banach spaces},
  journal   = {Adv. Comput. Math.},
  volume    = {14},
  number    = {3},
  pages     = {277--292},
  year      = {2001}
}
@article{DBLP:journals/adcm/WomersleyS01,
  author    = {Robert S. Womersley and
               Ian H. Sloan},
  title     = {How good can polynomial interpolation on the sphere be?},
  journal   = {Adv. Comput. Math.},
  volume    = {14},
  number    = {3},
  pages     = {195--226},
  year      = {2001}
}
@article{DBLP:journals/adcm/XuZ01,
  author    = {Jinchao Xu and
               Aihui Zhou},
  title     = {Local and Parallel Finite Element Algorithms Based on Two-Grid Discretizations
               for Nonlinear Problems},
  journal   = {Adv. Comput. Math.},
  volume    = {14},
  number    = {4},
  pages     = {293--327},
  year      = {2001}
}
@article{DBLP:journals/adcm/Yoon01,
  author    = {Jungho Yoon},
  title     = {Computational Aspects of Approximation to Scattered Data by Using
               'Shifted' Thin-Plate Splines},
  journal   = {Adv. Comput. Math.},
  volume    = {14},
  number    = {4},
  pages     = {329--359},
  year      = {2001}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics